# SDR IXXA2023080401

- Difficulty date: June 4, 2022
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 106,495 hours, 17,884 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 313T2381
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON OUTBOARD ARROW HEAD PANEL DELAMINATED 4.5 INCHES..
